Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Jackson, MS

February 22, 2008Franklin County, Lawrence County, Lincoln County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 22, 2008, 2:28 AM CST for Franklin County, Lawrence County, Lincoln County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2008, 2:28 AM CST (08:28 UTC)
Expired
Feb 22, 2008, 5:30 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MS, Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 3:10 AM CSTFLASH FLOOD9 W Brookhaven, MSMCCALL CREEK IS OUT OF ITS BANKS AND COVERING THE BRIDGE ON MCCALL CREEK ROAD.
Feb 22, 3:45 AM CSTFLASH FLOOD5 W Brookhaven, MSWATER ACROSS A COUPLE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 220830
FFWJAN
MSC037-077-085-221130-
/O.NEW.KJAN.FF.W.0012.080222T0828Z-080222T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
228 AM CST FRI FEB 22 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BROOKHAVEN...
  FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 530 AM CST

* AT 228 AM CST...VERY HEAVY RAIN WAS REPORTED FROM A BAND OF        
  THUNDERSTORMS LOCATED FROM NEAR BUDE TO AROUND BROOKHAVEN...       
  MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  MCCALL CREEK BY 235 AM CST...
  VAUGHN AND WEST LINCOLN BY 245 AM CST...
  LOYD STAR BY 250 AM CST...
  BROOKHAVEN BY 300 AM CST...
  SONTAG BY 320 AM CST...

EARLIER RAINS HAVE PRODUCED FLOODING ACROSS CENTRAL FRANKLIN COUNTY 
AND NORTHWEST LINCOLN COUNT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 
INCHES ARE POSSIBLE IN THE WARNED AREA THROUGH 5 AM WHICH WILL 
AGGRAVATE THE PROBLEM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3135 9110 3161 9076 3170 9068 3169 9038
      3176 9011 3177 8999 3176 8998 3140 8996
      3140 9004 3136 9004
TIME...MOT...LOC 0828Z 243DEG 33KT 3147 9074

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 10:53 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Feb 21, 10:53 PM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1053 PM CST THU FEB 21 2008

.DISUSSION...SOGGY NIGHT UNDERWAY. LATEST SURFACE ANALYSIS HAS A LOW
OVER CENTRAL LOUISIANA WITH A TRAILING COLD FRONT BACK TO THE
SOUTHWEST NEARING THE TEXAS GULF COAST. THE ASSOCIATED WARM FRONT WAS
NOTED FROM NEAR HATTIESBURG STRETCHING WEST JUST SOUTH OF HIGHWAY 84.
THE BULK OF THE STRONGEST THUNDERSTORMS WERE ALONG AND NORTH OF THE
WARM FRONT PRODUCING REPORTS OF FLOODING...HAIL AND FREQUENT
LIGHTNING SO FAR. AS THE SURFACE LOW MOVES NORTHEAST ACROSS OUR AREA
TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP. MORE OF
OUR SOUTHEAST AREA WILL BECOME UNDER THE WARM SECTOR AND RUN THE RISK
OF TORNADO DEVELOPMENT WHILE MUCH OF OUR AREA WILL STILL SEE
CONDITIONS FAVORABLE FOR HEAVY RAIN AND HAIL PRODUCING THUNDERSTORMS.
HAVE EXPANDED THE FLASH FLOOD WATCH EAST ALONG THE INTERSTATE 20
CORRIDOR AND TO INTERSTATE 55 IN OUR SOUTHERN COUNTIES. TEMPERATURES
WERE RUNNING A LITTLE COOLER THAN EXPECTED IN THE EAST AS THE WARM
FRONT HAS BEEN SLOWER TO MOVE NORTH THAN EXPECTED. OVERNIGHT STILL
LOOK OK BUT TEMPERATURE CURVES HAVE BEEN UPDATED.

&&

.AVIATION...WIDSPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
RESULT IN WIDESPREAD IFR CONDITIONS PREVAILING WITH OCASSIONAL LIFR
CONDITIONS AS A CENTER OF LOW PRESSURE MOVES OVER THE AREA FROM THE
SOUTHWEST REMAINDER OF NIGHT. STRONGEST THUNDERSTORMS WILL OCCUR
ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. THE LOW WILL DRAG A
COLD FRONT THROUGH THE AREA AND CONDITIONS WILL BEGIN TO SLOWLY
IMPROVE FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       54  70  43  64 / 100  24  10   7
MERIDIAN      55  71  43  64 / 100  40  11   7
VICKSBURG     53  68  42  64 / 100  19   9   6
HATTIESBURG   59  74  48  68 / 100  46  20   6
NATCHEZ       58  69  43  65 /  99  24   9   7
GREENVILLE    49  61  39  57 /  89  16   8   6
GREENWOOD     52  63  38  58 /  98  18   9   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR MSZ043>056-059>062.

LA...FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR LAZ015-016-023>026.

AR...NONE.
&&

22
Hazardous weather outlook, Feb 21, 2:33 PM CST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CST THU FEB 21 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
233 PM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS A RISK FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL FOR THE
ENTIRE OUTLOOK AREA THIS AFTERNOON AND LASTING INTO EARLY FRIDAY
MORNING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE LATE THIS
AFTERNOON THROUGH LATE THIS EVENING ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES...IT WILL HELP DEVELOP
A SURFACE LOW ACROSS EASTERN TEXAS. AS THIS LOW BEGINS TO MOVE
NORTHEAST THROUGH NORTHERN LOUISIANA IT WILL CAUSE A WARM FRONT
TO SLOWLY MOVE NORTH THROUGH THE DAY...APPROACHING THE I 20 CORRIDOR
SOMETIME LATE THIS AFTERNOON. SOUTH OF THIS FRONT...AFTERNOON HEATING
WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTAINING
DAMAGING WINDS...POSSIBLE TORNADOES...AND LARGE HAIL. THIS AFTERNOON
THE MAIN AREA WILL BE NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI.
THIS RISK WILL EXPAND EAST AND NORTH TOWARDS I 20 LATE THIS AFTERNOON
AND MORE SO THIS EVENING. FARTHER NORTH...LARGE HAIL WILL BE POSSIBLE
UP TO THE HIGHWAY 82 CORRIDOR...BUT COOLER AIR NEAR THE GROUND WILL
GREATLY LIMIT THE POTENTIAL FOR DAMAGING WINDS.

AS A COLD FRONT PUSHES BACK THROUGH THE AREA SEVERE STORMS WILL
BEGIN TO COME TO AN END FROM NORTHWEST TO SOUTHEAST BEGINNING AROUND
MIDNIGHT TONIGHT AND LEAVING THE SOUTHEAST BY FRIDAY MORNING.

IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN AND FLOODING COULD
ALSO BE A CONCERN. RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES HAS
FALLEN ACROSS THE REGION. AN ADDITIONAL TWO TO THREE INCHES OF RAIN
CAN BE EXPECTED...WHICH WILL GIVE A SUM TOTAL OF THREE TO FIVE INCHES
WITH ISOLATED SIX INCH AMOUNTS POSSIBLE. PROLONGED PERIODS OF HEAVY
RAINFALL CAN BE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. SOME
OF THE HEAVIEST RAINFALL WILL BE AROUND THE STALLED FRONTAL BOUNDARY.
SUCH HEAVY RAIN COULD LEAD TO MINOR FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS MAY BE NEEDED LATE THIS AFTERNOON AND OVERNIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Local storm report, Feb 22, 1:00 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
100 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLASH FLOOD      DOWNTOWN JACKSON        32.30N 90.19W
02/21/2008                   HINDS              MS   PUBLIC

            SOME ROADS FLOODED IN THE DOWNTOWN JACKSON AREA.

1035 AM     FLASH FLOOD      GLUCKSTADT              32.52N 90.10W
02/21/2008                   MADISON            MS   EMERGENCY MNGR

            ROAD FLOODING AT HWY 51 AND YANDELL RD.

1055 AM     FLASH FLOOD      PEARL                   32.27N 90.11W
02/21/2008                   RANKIN             MS   PUBLIC

            STREET FLOODING REPORTED IN PEARL.

0230 PM     TSTM WND DMG     4 SE PHILADELPHIA       32.73N 89.06W
02/21/2008                   NESHOBA            MS   EMERGENCY MNGR

            PINE TREES SNAPPED 2 VEHICLES DAMAGED AND POWER LINES
            DOWNED WITH MINOR DAMAGE TO 2 CHICKEN HOUSES.

0230 PM     TSTM WND DMG     6 ENE PHILADELPHIA      32.81N 89.01W
02/21/2008                   NESHOBA            MS   EMERGENCY MNGR

            STEEPLE SNAPPED OFF AND SHINGLES TORN OFF A CHURCH.

0643 PM     FLASH FLOOD      1 W CLINTON             32.34N 90.35W
02/21/2008                   HINDS              MS   PUBLIC

            WATER COVERING NORTHSIDE DRIVE.

0730 PM     HAIL             MEADVILLE               31.47N 90.89W
02/21/2008  E0.25 INCH       FRANKLIN           MS   TRAINED SPOTTER

0820 PM     HAIL             JONESVILLE              31.62N 91.83W
02/21/2008  E0.50 INCH       CATAHOULA          LA   LAW ENFORCEMENT

0938 PM     TSTM WND DMG     5 S NEW HEBRON          31.66N 89.98W
02/21/2008                   LAWRENCE           MS   BROADCAST MEDIA

            TREES DOWN ACROSS HIGHWAY 43...CROOKED CREEK ROAD...AND
            JI DAVIS ROAD.

1000 PM     FLASH FLOOD      MEADVILLE               31.47N 90.89W
02/21/2008                   FRANKLIN           MS   EMERGENCY MNGR

            NUMEROUS ROADS UNDER WATER AROUND MEADVILLE INCLUDING
            MCNAIR ROAD...SEALS ROAD...PURVEY ROAD AND UNION CHURCH
            ROAD.

1016 PM     HAIL             2 SW MIZE               31.85N 89.58W
02/21/2008  E0.88 INCH       SMITH              MS   PUBLIC

1021 PM     HAIL             3 E MIZE                31.87N 89.50W
02/21/2008  E1.75 INCH       SMITH              MS   AMATEUR RADIO

1027 PM     HAIL             5 SSE HAZLEHURST        31.80N 90.36W
02/21/2008  E1.00 INCH       COPIAH             MS   BROADCAST MEDIA

1030 PM     FLASH FLOOD      8 NW BROOKHAVEN         31.67N 90.54W
02/21/2008                   LINCOLN            MS   EMERGENCY MNGR

            A FEW ROADS WERE UNDER WATER ACROSS NW LINCOLN CO.

1030 PM     HAIL             10 W MAGEE              31.87N 89.90W
02/21/2008  E0.75 INCH       SIMPSON            MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAY
            13 AND HIGHWAY 28.

1100 PM     HAIL             MIZE                    31.87N 89.55W
02/21/2008  E1.75 INCH       SMITH              MS   EMERGENCY MNGR

1110 PM     FLASH FLOOD      5 NW ST. JOSEPH         31.97N 91.30W
02/21/2008                   TENSAS             LA   LAW ENFORCEMENT

            WALKER RD UNDER WATER.

1113 PM     HAIL             BAY SPRINGS             31.98N 89.28W
02/21/2008  E0.88 INCH       JASPER             MS   PUBLIC

1115 PM     HAIL             FLORENCE                32.15N 90.13W
02/21/2008  E0.75 INCH       RANKIN             MS   BROADCAST MEDIA

            PENNY SIZE HAIL NEAR FLORENCE

1130 PM     FLASH FLOOD      4 SE PORT GIBSON        31.91N 90.94W
02/21/2008                   CLAIBORNE          MS   LAW ENFORCEMENT

            WATER WAS OVER HWY 547 JUST OUTSIDE PORT GIBSON.

1200 AM     FLASH FLOOD      BYRAM                   32.18N 90.24W
02/22/2008                   HINDS              MS   EMERGENCY MNGR

            FLOOD WATERS COVERED PARTS OF TANK ROAD...TERRY
            ROAD...BROOKLY DRIVE...AND OLD JACKSON ROAD. MANY STREAMS
            AND SMALL CREEKS WERE SAID TO BE AT OR ABOVE BANKFULL.

1245 AM     FLASH FLOOD      BRANDON                 32.28N 90.00W
02/22/2008                   RANKIN             MS   EMERGENCY MNGR

            SEVERAL ROADS UNDER WATER AND WATER CROSSING THEM.

&&

CME
Local storm report, Feb 22, 1:18 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
118 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     TSTM WND DMG     HARRISVILLE             31.97N 90.08W
02/22/2008                   SIMPSON            MS   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN FROM HARRISVILLE TO
            BRAXTON. ONE HOME NEAR BRAXTON HAD SHINGLES BLOWN OFF THE
            ROOF.

&&

CME
Local storm report, Feb 22, 1:44 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     MIZE                    31.87N 89.55W
02/21/2008                   SMITH              MS   LAW ENFORCEMENT

            TWO TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 28 AND
            HIGHWAY 35...CLOSE TO MIZE.

&&

HAMRICK
Local storm report, Feb 22, 1:46 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      DECATUR                 32.44N 89.11W
02/22/2008                   NEWTON             MS   EMERGENCY MNGR

            SEVERAL ROADS STARTING TO FLOOD AROUND DECATUR TO JUST E
            OF NEWTON.

&&

CME
Local storm report, Feb 22, 1:52 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
152 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     FLASH FLOOD      TERRY                   32.10N 90.30W
02/22/2008                   HINDS              MS   EMERGENCY MNGR

            NUMEROUS ROADS UNDER WATER ACROSS THE S/SE PORTION OF THE
            COUNTY, SOME COVERED BY SEVERAL FEET OF WATER.

&&

CME
Local storm report, Feb 22, 1:57 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
157 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      3 NE BRANDON            32.31N 89.97W
02/22/2008                   RANKIN             MS   NWS EMPLOYEE

            WATER APPROACHING A FEW HOMES OFF TRICKHAMBRIDGE RD.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:16 PM CSTFlash Flood WarningJANHinds, Warren89 min
Feb 21, 6:46 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott44 min
Feb 21, 7:16 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln44 min
Feb 21, 7:44 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln46 min
Feb 21, 8:28 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Simpson32 min
Feb 21, 8:33 PM CSTRiver Flood WarningJANNeshoba5 days
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake4 days
Feb 21, 8:36 PM CSTRiver Flood WarningJANAttala, Holmes37 hr
Feb 21, 8:50 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson40 min
Feb 21, 9:34 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson41 min
Feb 21, 9:43 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln47 min
Feb 21, 10:02 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Simpson, Smith43 min
Feb 21, 10:12 PM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lincoln2 hr
Feb 21, 10:24 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson, Smith36 min
Feb 21, 10:30 PM CSTFlash Flood WarningJANClaiborne, Jefferson2 hr
Feb 21, 10:42 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale48 min
Feb 21, 10:46 PM CSTFlash Flood WarningJANClaiborne3 hr
Feb 21, 10:55 PM CSTSevere Thunderstorm WarningJANJasper, Smith35 min
Feb 21, 11:07 PM CSTSevere Thunderstorm WarningJANHinds, Rankin38 min
Feb 21, 11:22 PM CSTSevere Thunderstorm WarningJANJasper23 min
Feb 21, 11:34 PM CSTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Smith6 hr
Feb 21, 11:42 PM CSTFlash Flood WarningJANClaiborne, Copiah, Hinds, Rankin, Simpson6 hr
Feb 21, 11:48 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds27 min
Feb 22, 12:14 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson46 min
Feb 22, 12:29 AM CSTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson, Lincoln2 hr
Feb 22, 12:36 AM CSTFlash Flood WarningJANLauderdale, Newton, Scott4 hr
Feb 22, 1:02 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith43 min
Feb 22, 1:30 AM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Newton, Scott60 min
Feb 22, 9:44 AM CSTRiver Flood WarningJANClarke72 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANLawrence5 days
Feb 22, 9:58 AM CSTRiver Flood WarningJANSimpson34 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANCopiah, Simpson3 days

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.